# SDR ABXR2020091400095

- Difficulty date: September 14, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 60,994 hours, 45,516 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T31101
- Condition: Damaged
- Location: Bs 676
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CREASED AT STA 676 STRINGER 7L.  FUSELAGE SKIN CREASED AT STA 676 7L FOUND TO BE OUT OF LIMITS, IAW B767 SRM 53-00-01 DETAIL III.  REPAIRED AREA IAW AMES DOCUMENT #47416REA17.
